# SDR UPS01835142

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 2420 · AC Generation System
- Part: Panel
- Part number: 51508000
- Part serial: 937ABC
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A, RTR-NR 4 GEN PWR FAIL ILLUM, LWR CGO FIRE LIGHT ILLUM ALL PANEL LIGHTS WENT OUT, SMOKE OF UNKNOWN ORIGIN FILLED COCKPIT AND CABIN.  SHUTDOWN 1, 2 AND 4 ENGINES.  *S/D*  T/S AND FOUND NR 4 VRG FAILED PREVENTING NR 1 BTR CLOSURE.  REMOVED AND REPLACED NR 4 VRG PANEL.  RAN ALL ENGINES.  AC GEN SYST PREF CK AND OP CK NORMAL MM 24-20- 00.  P/N ON/OFF 51508-000, S/N ON: 937ABC, OFF: 265ABC.
